MAUDE Adverse Event Report: EBI, LLC. ELECTRODES COVER PATCHES

EBI, LLC. ELECTRODES COVER PATCHES
Catalog Number 106130-17
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported the patient also stated that the cover patches are causing skin irritation.The irritation is under the cover patches.The patient changes and rotates around 2 to 3 business days.The area is cleaned with soap and water.The patient has sensitive skin and is allergic to sulfa.The patient spoke to her doctor who told her to move the cover patches around and to use benadryl.I advised the patient not to use the cover patches.The patient has been using benadryl or hydrocortisone cream over the counter.The patient was sent replacement 72r electrodes.No further consequences have been reported at this time.
 
Additional Manufacturer Narrative
Corrections - b2: required intervention, b4: date of this report, b5: updated the product was not returned for evaluation, d3: manufacturer address and email address, g1: contact office and manufacturer site, g3, g6: report type, h6: impact code additional information - h4: device manufacture date, h6: method, h10: additional narrative, h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record could not be reviewed as the lot number of the cover patches is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient also stated that the cover patches are causing skin irritation.The irritation is under the cover patches.The patient changes and rotates around 2 to 3 business days.The area is cleaned with soap and water.The patient has sensitive skin and is allergic to sulfa.The patient spoke to her doctor who told her to move the cover patches around and to use benadryl.I advised the patient not to use the cover patches.The patient has been using benadryl or hydrocortisone cream over the counter.The patient was sent replacement 72r electrodes.No further consequences have been reported at this time.The cover patches were not returned for evaluation.

Brand Name
ELECTRODES COVER PATCHES
Common Device Name
COVER PATCHES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key19142632
Report Number0002242816-2024-00053
Device Sequence Number15314466
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number106130-17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic